# SDR DALA13016983135

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LT AFT FLOOR SUPPORT FROM FR64 TO FR68 +Y512 HAS CORROSION AT MID SURFACE.  REMOVED CORROSION IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND DWG D53472815.
